MathSciNet Relay Station
MathSciNet bibliographic data
MR404264 14G15 (14K15)
Borosh, I.; Moreno, C. J.; Porta, H. Elliptic curves over finite fields. II. Math. Comput. 29 (1975), 951–964.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement